# SDR USAA2013030700005

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300200
- Condition: Excess Play
- Location: Nr 4 Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT RIGHT NR 4 ELEVATOR HINGE FITTING ASSEMBLY BETWEEN HORIZONTAL STABILIZER STA 2707 TO STA 3416 ALSO BETWEEN RIB 7 TO RIB 9.  REPLACED RIGHT NR 4 ELEVATOR HINGE FITTING ASSEMBLY IAW A321 AMM 55-16-42.
